# SDR UIEA2020032500548

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,261 hours, 19,142 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR TILT REQ +2 ON THE TILT REQ TO NOT TOTALLY PAINT GROUND AT FL 370. NORMALLY AROUND 0 TO -1 IS REQ.( PERFORMED WXR BITE PROCEDURE IAW FIM TASK 34-43. BITE TEST SHOWS SYSTEMS ARE OKAY. OPS CHECKED WXR RADAR SYSTEM IAW AMM 34-43-00. OPS  CHECK GOOD. NO DEFECTS  NOTED.  )
